About 2 months ago I had my very first botox treatment for my frown lines. Everything was ok until about 2 weeks ago. My forehead now suddenly contracts spontaneously- it feels as though it's a muscle spasm & lasts about 30 seconds. The area that was treated is now doing exactly what it was treated to NOT do. Several times a day I suddenly feel a spasm coming on & I end up looking like a Romulan!
It's getting more and more severe as time goes by. I've never heard of this happening with botox & I've heard the internet thoroughly. This is not a known side effect & my doctor is at a loss.
Any help or suggestions would be great. :(
Hi, who did your Botox? It sounds like your doctor is not being "straight" with you. There are a lot of doctors out there that "water down" their Botox solutions in order to save money but yet still charging you for it. Ask your doctor what type of Botox he used and if it was 100% full strength. He should be able to give you a straight answer and if he hesitates then you can suspect him of cheating you. Those sound like some serious side effects and if your doctor is at a loss about it then he needs to send you to a specialist in case some real damage is going on inside of you. Wouldn't you want to know? Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.